Ask an expert
Question

05 Mar 2003

Irregular periods
I have had irregular periods for two years now and its very irritating. I was previously used nurstrate(cntraceptive). I went to see a GP and he put me on Provera for three months but still it didnt help. I was advised by the clinic to use triphisal but I vomit when I use it. Yesterday I went to the Gp again he gave me nordette and the same thing happened, im still nauseas. What do I do, a friend has adviced me to use evening primrose. Ive also gone to the gynae but hey nothing helps. Please help!!!
Answer 375 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The reason for the irregular bleeding is important. If you have had check-ups and examinations, I presume that your uterus and ovaries are okay. In this case, the most likely cause is that you are not ovulating. The oral contraceptive is the treatment of choice to regulate your cycle. The nausea and vomiting often improves after the first month, so I would suggest that you persist. If you continue to have these symptoms, you could try a lower dose pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17785 votes
Vote